Approximating the Stieltjes integral via a weighted trapezoidal rule with applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Fedotov, I (2013) Approximating the Stieltjes integral via a weighted trapezoidal rule with applications. Mathematical and Computer Modelling, 57 (3-4). pp. 602-611. ISSN 0895-7177 (print) 1872-9479 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23482
DOI https://doi.org/10.1016/j.mcm.2012.07.023
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords ResPubID25447, ResPubID26660, Stieltjes integral, Riemann integral, generalised trapezoid inequality, selfadjoint operators, functions of selfadjoint operators, spectral representation, Hilbert spaces
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login